Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

On Provachol, developed high BP. Should I stop this medication ?

I ve been on provachol 20 mg for 4 mos and have developed higher blood pressure for me. I used to be on the low side of blood pressure....always 110/70 or 110/75 at the most. Now I am hitting the 141/80 or 138/79 or so. I want to stop taking this provachol. My cholesterol was 220 when I started taking this statin 4 mos ago. Is it ok to stop suddenly?
Asked On : Sat, 23 Feb 2013
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

Your pressure is not high enough to cause concern
Pravachol is unlikely to cause pressure rise.... anything is co-incidental.
There is no problem in stopping it suddenly

There are alternative medicines in the same class / as also different classes of drugs.

Life style modifications (diet, exercise, weight reduction / stopping tobacco & alcohol / reduced tension) - are all important in the long run

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Fri, 15 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor